Alert archive / Mississippi / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 8, NWS New Orleans, LA

April 15, 2015Hancock County, Pearl River County, Mississippi

NWS New Orleans, LA issued this severe thunderstorm warning at Apr 15, 2015, 5:02 PM CDT for Hancock County, Pearl River County, Mississippi. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 15, 2015, 5:02 PM CDT (22:02 UTC)
Expired
Apr 15, 2015, 5:31 PM CDT
In force
29 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon

Counties Hancock County, MS, Pearl River County, MS

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 10.0 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2015-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 455 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2015-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
455 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
598 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

202 
WUUS54 KLIX 152202
SVRLIX
MSC045-109-152245-
/O.NEW.KLIX.SV.W.0008.150415T2202Z-150415T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
502 PM CDT WED APR 15 2015

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN PEARL RIVER COUNTY IN SOUTHERN MISSISSIPPI...
  NORTHERN HANCOCK COUNTY IN SOUTHERN MISSISSIPPI...

* UNTIL 545 PM CDT

* AT 501 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
  OF 60 MPH. THIS STORM WAS LOCATED OVER STENNIS SPACE CENTER...OR 9
  MILES SOUTHEAST OF PICAYUNE...AND MOVING NORTHEAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  DIAMONDHEAD...STENNIS SPACE CENTER AND KILN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 3035 8957 3037 8962 3046 8966 3070 8953
      3065 8937 3039 8935
TIME...MOT...LOC 2201Z 227DEG 14KT 3041 8960 

$$
2 follow-up statements
989 
WWUS54 KLIX 152225
SVSLIX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
525 PM CDT WED APR 15 2015

MSC109-152234-
/O.CAN.KLIX.SV.W.0008.000000T0000Z-150415T2245Z/
PEARL RIVER MS-
525 PM CDT WED APR 15 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PEARL RIVER
COUNTY IS CANCELLED...
    
THE WARNING HAS BEEN CANCELLED.

LAT...LON 3052 8936 3046 8952 3048 8956 3064 8949
      3065 8942 3065 8937
TIME...MOT...LOC 2224Z 224DEG 15KT 3049 8951 

$$

MSC045-152245-
/O.CON.KLIX.SV.W.0008.000000T0000Z-150415T2245Z/
HANCOCK MS-
525 PM CDT WED APR 15 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR NORTHEASTERN HANCOCK COUNTY...

AT 524 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED 7 MILES NORTHWEST OF KILN...OR 10 MILES
EAST OF PICAYUNE...MOVING NORTHEAST AT 15 MPH.

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN HANCOCK COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 3052 8936 3046 8952 3048 8956 3064 8949
      3065 8942 3065 8937
TIME...MOT...LOC 2224Z 224DEG 15KT 3049 8951 

$$
752 
WWUS54 KLIX 152231
SVSLIX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
531 PM CDT WED APR 15 2015

MSC045-152241-
/O.CAN.KLIX.SV.W.0008.000000T0000Z-150415T2245Z/
HANCOCK MS-
531 PM CDT WED APR 15 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HANCOCK COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER HEAVY RAIN IS STILL
POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3052 8936 3046 8952 3048 8956 3064 8949
      3065 8942 3065 8937
TIME...MOT...LOC 2229Z 227DEG 14KT 3051 8949 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 3:47 PM CDT, 1 hour 15 minutes earlier.

Area forecast discussion, Apr 15, 3:47 PM CDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
347 PM CDT WED APR 15 2015

.SYNOPSIS...

SOUTHWESTERLY UPPER FLOW CONTINUES ACROSS THE AREA...PUMPING
ABUNDANT MOISTURE INTO THE AREA. WITH A SLIGHTLY
DRIER...PRECIPITABLE WATER VALUES NEAR 1.5 INCHES...NO
SIGNIFICANT UPPER FEATURES WERE AVAILABLE TO PRODUCE WIDESPREAD
PRECIPITATION TODAY. STILL SEEING SCATTERED ACTIVITY WHICH IS
PRODUCING TORRENTIAL RAINFALL IN A FEW AREAS THAT HAVE
NECESSITATED FLASH FLOOD WARNINGS. OUTSIDE OF CONVECTION...TEMPS
HAVE WARMED INTO THE UPPER 70S AND LOWER 80S WITH DEW POINTS IN
THE UPPER 60S.

&&

.SHORT TERM...

EXPECT THAT MOST OF THE CURRENT CONVECTION WILL DIE OUT SHORTLY
AFTER SUNSET. HOWEVER...THE LULL WILL NOT LAST VERY LONG. NEXT
IMPULSE WILL START PRODUCING WIDESPREAD SHOWERS AND THUNDERSTORMS
TOMORROW MORNING WITH PRECIPITABLE WATER VALUES RETURNING TO
AROUND 1.8 INCHES FOR THURSDAY AND FRIDAY. CAN CERTAINLY SEE ONE
TO THREE INCHES OF RAIN BOTH DAYS IN AREAS THAT RECEIVE
THUNDERSTORMS. AFTER THE RAINFALL OF THE PAST FEW DAYS...FLASH
FLOOD GUIDANCE APPEARS TO BE TOO HIGH. WILL EXTEND FLASH FLOOD WATCH
THROUGH FRIDAY AFTERNOON...AND IF GFS/ECMWF SOLUTIONS ARE
CORRECT...WILL PROBABLY NEED TO EXTEND IT INTO SATURDAY IN LATER
FORECASTS. WILL CARRY CATEGORICAL POPS DURING THE DAY THURSDAY AND
FRIDAY...WITH LIKELY POPS DURING THE NIGHT PERIODS AFTER TONIGHT.
FOR NOW...WILL DISREGARD DRIER NAM SOLUTION FOR SATURDAY AND GO
WITH LIKELY POPS. CLOUDS AND PRECIPITATION SHOULD HOLD HIGHS IN
THE 70S...BUT IT WILL NOT TAKE MUCH OF A BREAK IN CLOUD COVER TO
ALLOW TEMPERATURES TO CLIMB INTO THE 80S. 35

&&

.LONG TERM...

MEDIUM RANGE MODELS INDICATING A BREAK IN THE PERSISTENT SOUTHWEST
UPPER FLOW BY SUNDAY OR MONDAY...WHICH SHOULD ALLOW FOR A FEW DAYS
OF DRYING. A SOUTHERN STREAM SHORTWAVE COULD RETURN A CHANCE OF
RAIN TO THE AREA WEDNESDAY OR THURSDAY...BUT THERE IS QUITE A BIT
OF DIVERGENCE IN MODEL SOLUTIONS AFTER MONDAY. WILL CONTINUE WITH
CURRENT FORECAST TRENDS BEYOND SUNDAY. 35

&&

.AVIATION...

SHOWERS AND THUNDERSTORMS ARE BECOMING MORE MORE NUMEROUS IN
NATURE. THE COVERAGE IS NOT HIGH ENOUGH TO MERIT PREVAILING SHRA
OR TSRA BUT AT LEAST HAVE VICINITY. VIS/CIGS COULD LOWER TO IFR
CONDITIONS IF ONE OF THESE CELLS MOVES OVER THE AREA DUE TO HEAVY
RAINFALL. WINDS COULD GUST TO 30+KNOTS AS WELL. NOT MUCH ACTIVITY
EXPECTED OVERNIGHT...BUT LIGHT FOG IS LIKELY AFTER MIDNIGHT AND
MAINLY AROUND SUNRISE.

MEFFER

&&

.MARINE...

ONSHORE FLOW IS EXPECTED TO BE MAINTAINED AT LEAST THROUGH SUNDAY
BEFORE A COLD FRONT IS PROJECTED TO ENTER THE NORTH GULF LATE
SUNDAY NIGHT/MONDAY MORNING. UPPER LEVEL DISTURBANCE PATTERN WITH
SOUTHERN BRANCH FLOW WILL MAINTAIN A HEIGHTENED SITUATION FOR
MARITIME THUNDERSTORM COMPLEX DEVELOPMENTS EACH DAY THROUGH
SUNDAY...WHICH WOULD PRESENT LOCALLY ROUGH CONDITIONS FROM THE
MORE ORGANIZED STORM STRUCTURES AT TIMES IN SQUALL LINES. WATER
SPOUTS WILL BE POSSIBLE AS WELL

RR/MEFFER

&&

.DECISION SUPPORT...

DSS CODE...BLUE.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...MONITORING HEAVY RAINFALL/FLOODING POTENTIAL.

DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN  = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE   = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
         VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
         WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
         TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED    = FULL ENGAGEMENT FOR MODERATE TONIGHT RISK SVR
         AND/OR DIRECT TROPICAL THREATS; EVENTS OF NATIONAL
         SIGNIFICANCE

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  65  77  65  78 /  30  80  60  80
BTR  66  79  67  80 /  30  80  60  80
ASD  68  79  68  80 /  30  80  60  80
MSY  69  79  70  80 /  30  80  60  80
GPT  70  78  70  77 /  30  80  60  80
PQL  69  78  69  79 /  30  80  60  80

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR LAZ040-046>050-
     056>070-072.

GM...NONE.
MS...FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR MSZ077-080>082.

GM...NONE.
&&
Hazardous weather outlook, Apr 15, 4:05 PM CDT, 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
405 PM CDT WED APR 15 2015

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-160915-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
405 PM CDT WED APR 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT

A FLASH FLOOD WATCH REMAINS IN EFFECT OVERNIGHT FOR THE
POSSIBILITY OF FLOODING RAINS. THE MAIN THREAT AREA FOR TODAY IS
SOUTH OF INTERSTATE 10.

THERE IS A MARGINAL RISK OF STRONG TO POSSIBLY SEVERE
THUNDERSTORMS ACROSS THE AREA THROUGH EARLY EVENING. THE PRIMARY
THREAT WILL BE DAMAGING DOWN BURST WINDS AND LARGE HAIL FROM
THUNDERSTORMS. LOCALLY HEAVY RAINFALL AND FREQUENT LIGHTNING CAN
ALSO BE EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE THREAT OF FLOODING RAINS WILL CONTINUE AND BECOME MORE LIKELY
THURSDAY THROUGH SATURDAY. A FLASH FLOOD WATCH WILL BE IN EFFECT
THROUGH FRIDAY AFTERNOON. THE RAIN CHANCES WILL DECREASE WITH A
COLD FRONTAL PASSAGE SATURDAY NIGHT. STRONG THUNDERSTORMS WILL
ALSO BE POSSIBLE EACH DAY THURSDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED. PLEASE REPORT ANY FLASH
FLOODING OR SEVERE WEATHER THAT MAY OCCUR PROMPTLY TO YOUR LOCAL
LAW ENFORCEMENT OR EMERGENCY MANAGEMENT AGENCY.

In the hours before

Local storm report, Apr 15, 4:34 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
434 PM CDT WED APR 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             LAPLACE                 30.07N 90.47W
04/15/2015  E1.00 INCH       ST. JOHN THE BAPTI LA   STORM CHASER

&&
Local storm report, Apr 15, 4:39 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
439 PM CDT WED APR 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND GST     NEW ORLEANS ARMSTRONG A 29.98N 90.25W
04/15/2015  M60 MPH          JEFFERSON          LA   OFFICIAL NWS OBS

&&
Local storm report, Apr 15, 4:44 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
444 PM CDT WED APR 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     HAIL             METAIRIE                30.00N 90.18W
04/15/2015  E0.88 INCH       JEFFERSON          LA   BROADCAST MEDIA

&&
Special weather statement, Apr 15, 4:44 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
444 PM CDT WED APR 15 2015

LAZ037-039-040-048-050-071-072-152245-
ST. HELENA LA-WASHINGTON LA-SOUTHERN TANGIPAHOA LA-ST. TAMMANY LA-
EAST BATON ROUGE LA-LIVINGSTON LA-NORTHERN TANGIPAHOA LA-
444 PM CDT WED APR 15 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ST. TAMMANY...
WESTERN WASHINGTON...TANGIPAHOA...NORTHEASTERN EAST BATON ROUGE...
NORTHEASTERN LIVINGSTON...SOUTHERN ST. HELENA AND SOUTHEASTERN EAST
FELICIANA PARISHES UNTIL 545 PM CDT...

AT 444 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ALBANY...OR 12 MILES WEST OF HAMMOND...MOVING NORTHEAST AT 30 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HAMMOND...AMITE...PONCHATOULA...AMITE CITY...LIVINGSTON...
INDEPENDENCE...ROSELAND...ALBANY...SPRINGFIELD...MONTPELIER...
ROBERT...NATALBANY...WILMER...KILLIAN AND TICKFAW.

LAT...LON 3055 9024 3032 9071 3068 9095 3100 9019
TIME...MOT...LOC 2144Z 244DEG 25KT 3053 9066
Local storm report, Apr 15, 4:46 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
446 PM CDT WED APR 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     HAIL             METAIRIE                30.00N 90.18W
04/15/2015  E1.75 INCH       JEFFERSON          LA   LAW ENFORCEMENT

            GOLF BALL SIZED HAIL IN KENNER AND METAIRIE REPORT BY
            JPSO

&&
Local storm report, Apr 15, 4:52 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
452 PM CDT WED APR 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0129 PM     FLASH FLOOD      4 N GULFPORT            30.44N 89.07W
04/15/2015                   HARRISON           MS   EMERGENCY MNGR

            MAJOR STREET FLOODING IN ORANGE GROVE AREA OF GULFPORT
            NEAR I-10/HWY 49.

0157 PM     FLASH FLOOD      2 NNW LONG BEACH        30.39N 89.18W
04/15/2015                   HARRISON           MS   EMERGENCY MNGR

            28TH STREET BETWEEN KLONDYKE AND BEAT LINE ROAD IS CLOSED
            DUE TO HIGH WATER.

0157 PM     FLASH FLOOD      2 NNW LONG BEACH        30.39N 89.18W
04/15/2015                   HARRISON           MS   EMERGENCY MNGR

            28TH STREET BETWEEN KLONDYKE AND BEAT LINE ROAD IS CLOSED
            DUE TO HIGH WATER.

0157 PM     FLASH FLOOD      2 NNW LONG BEACH        30.39N 89.18W
04/15/2015                   HARRISON           MS   EMERGENCY MNGR

            28TH STREET BETWEEN KLONDYKE AND BEAT LINE ROAD IS CLOSED
            DUE TO HIGH WATER.

0157 PM     FLASH FLOOD      2 NNW LONG BEACH        30.39N 89.18W
04/15/2015                   HARRISON           MS   EMERGENCY MNGR

            28TH STREET BETWEEN KLONDYKE AND BEAT LINE ROAD IS CLOSED
            DUE TO HIGH WATER.

0325 PM     HAIL             GRAMERCY                30.06N 90.70W
04/15/2015  E0.75 INCH       ST. JAMES          LA   TRAINED SPOTTER

0327 PM     HAIL             2 SW GRAMERCY           30.04N 90.72W
04/15/2015  E1.00 INCH       ST. JAMES          LA   TRAINED SPOTTER

0345 PM     HAIL             LAPLACE                 30.07N 90.47W
04/15/2015  E0.88 INCH       ST. JOHN THE BAPTI LA   PUBLIC

0346 PM     HAIL             GARYVILLE               30.08N 90.62W
04/15/2015  E1.75 INCH       ST. JOHN THE BAPTI LA   PUBLIC

            SEVERAL REPORTS OF QUARTER TO GOLF BALL SIZED HAIL ON
            SOCIAL MEDIA

0350 PM     HAIL             LAPLACE                 30.07N 90.47W
04/15/2015  E1.75 INCH       ST. JOHN THE BAPTI LA   PUBLIC

            GOLF BALL SIZED HAIL REPORTED TO BROADCAST TV
            MET...ESTIMATED TIME BY RADAR

0350 PM     HAIL             RESERVE                 30.08N 90.56W
04/15/2015  E2.00 INCH       ST. JOHN THE BAPTI LA   NWS EMPLOYEE

0400 PM     HAIL             LAPLACE                 30.07N 90.47W
04/15/2015  E1.00 INCH       ST. JOHN THE BAPTI LA   STORM CHASER

0426 PM     HAIL             NEW ORLEANS ARMSTRONG A 29.98N 90.25W
04/15/2015  E0.50 INCH       JEFFERSON          LA   OFFICIAL NWS OBS

0430 PM     TSTM WND GST     NEW ORLEANS ARMSTRONG A 29.98N 90.25W
04/15/2015  M60.00 MPH       JEFFERSON          LA   OFFICIAL NWS OBS

0442 PM     HAIL             METAIRIE                30.00N 90.18W
04/15/2015  E1.75 INCH       JEFFERSON          LA   LAW ENFORCEMENT

            GOLF BALL SIZED HAIL IN KENNER AND METAIRIE REPORT BY
            JPSO

0442 PM     HAIL             METAIRIE                30.00N 90.18W
04/15/2015  E0.88 INCH       JEFFERSON          LA   BROADCAST MEDIA

&&

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 7:18 AM CDTDense Fog AdvisoryLIXAmite, Pearl River, Pike, Walthall, Wilkinson102 min
Apr 15, 12:20 PM CDTSpecial Weather StatementLIXHancock40 min
Apr 15, 1:04 PM CDTFlash Flood WarningLIXHancock, Harrison3 hr
Apr 15, 2:06 PM CDTFlash Flood WarningLIXHarrison, Jackson3 hr
Apr 15, 5:16 PM CDTSevere Thunderstorm WarningLIXAmite, Pike44 min
Apr 15, 5:59 PM CDTSevere Thunderstorm WarningLIXPike, Walthall46 min
Apr 15, 6:44 PM CDTSevere Thunderstorm WarningLIXPike, Walthall17 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.